# SDR COMA2008120150018

- Difficulty date: November 30, 2008
- Submitted: December 2, 2008
- Operation: Air carrier
- Aircraft: N442CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7483
- Aircraft time: 19,194 hours, 15,518 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 601R10045
- Condition: Corroded
- Location: Zone 500
- Part time: 19,194 hours, 15,518 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING PLANK FUEL PANEL CUTOUT AT 540BB HAS FRETTING CORROSION ON INBOARD SIDE.  BLENDED OUT AND REMOVED FRETTING DAMAGE ON FUEL PANEL CUTOUT 540BB INBD SIDE PER REO 601R57-21-030.
